×

zbMATH — the first resource for mathematics

A pair of simultaneous linear matrix equations \(A_ 1XB_ 1=C_ 1,A_ 2XB_ 2=C_ 2\) and a matrix programming problem. (English) Zbl 0712.15010
This paper extends the author’s earlier result on solvability of a pair of simultaneous equations \(A_ 1\times B_ 1=C_ 1\) and \(A_ 2\times B_ 2=C_ 2\) on the complex field to a general field. Together with a set of necessary and sufficient conditions for the existence of a common solution, an expression for the general solution is provided.
Reviewer: M.E.Sezer

MSC:
15A24 Matrix equations and identities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Khatri, C.G.; Mitra, S.K., Hermitian and nonnegative definite solutions of linear matrix equations, SIAM J. appl. math., 31, 579-585, (1976) · Zbl 0359.65033
[2] Mitra, S.K., Fixed rank solutions of linear matrix equations, Sankhyā ser A, 35, 387-392, (1972) · Zbl 0261.15008
[3] Mitra, S.K., Common solutions to a pair of linear matrix equations A1XB1 = C1 and A2XB2 = C2, Proc. Cambridge philos. soc., 74, 213-216, (1973)
[4] Mitra, S.K., The matrix equations AX = C, XB = D, Linear algebra appl., 59, 171-181, (1984) · Zbl 0543.15011
[5] Rao, C.R.; Mitra, S.K., Generalized inverse of matrices and its applications, (1971), Wiley New York
[6] Shinozaki, N.; Sibuya, M., Consistency of a pair of matrix equations with an application, Keio engrg. rep., 27, 141-146, (1974)
[7] Van der Woude, J., Feedback decoupling and stabilization for linear system with multiple exogenous variables, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.